Goursat and Darboux problems for the two-dimensional wave equation. II
Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1078-1079
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_6_a18,
author = {Ar. B. Bazarbekov and Ak. B. Bazarbekov},
title = {Goursat and {Darboux} problems for the two-dimensional wave equation. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1078--1079},
year = {1994},
volume = {30},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_6_a18/}
}
Ar. B. Bazarbekov; Ak. B. Bazarbekov. Goursat and Darboux problems for the two-dimensional wave equation. II. Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1078-1079. http://geodesic.mathdoc.fr/item/DE_1994_30_6_a18/